# SDR ASAA2017101322362

- Difficulty date: October 13, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 147A5712Y51
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT BS 1016, LBL 13 CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS.   REMVOED & REPLACED THE BULHEAD WEB IAW SRM 51-40-02 & DWG 147A5700, REV A.
